# SDR R61A201809200971

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 11,220 hours, 7,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 17065177003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, AFT WET AREA CFIII FRAME 90 HAS CORROSION AT THE RIGHT SIDE OF CENTER SPLICE PLATE ATTACHMENT FITTING UNDER CROSSBEAM (LEFT OF THE APU FUEL LINE). REMOVED AND REPLACED SPLICE PN 170-65177-003 & 170-86150-001 REF SRM 51-40-08.
